RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1969, Number 9, Pages 109–120 (Mi ivm3576)  

Об одном сингулярном интегральном уравнении, связанном с группой итераций алгебраической функции

L. I. Chibrikova, È. A. Fetter

Kazan'

Full text: PDF file (1009 kB)

Bibliographic databases:
UDC: 517.948
Received: 23.12.1968

Citation: L. I. Chibrikova, È. A. Fetter, “Об одном сингулярном интегральном уравнении, связанном с группой итераций алгебраической функции”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, no. 9, 109–120

Citation in format AMSBIB
\Bibitem{ChiFet69}
\by L.~I.~Chibrikova, \`E.~A.~Fetter
\paper Об одном сингулярном интегральном уравнении, связанном с группой итераций алгебраической функции
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1969
\issue 9
\pages 109--120
\mathnet{http://mi.mathnet.ru/ivm3576}
\zmath{https://zbmath.org/?q=an:0186.43801}


Linking options:
  • http://mi.mathnet.ru/eng/ivm3576
  • http://mi.mathnet.ru/eng/ivm/y1969/i9/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:50
    Full text:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020